And I don't know what to do.
This is due to having been raised to 90 mg Cym (which I'm weaning down from now). Getting up to 90 gave me insomnia and hypnic jerks which jolt me awake each time I fall asleep. I also have muscle twitches during the day, they jump all around my body. I get an electrical buzzing feeling in my body, too.
There are nights where I only get about 1 hour of sleep. I am trying to hold it together, but I am in hell.
I don't want to take a benzo. Even my last time in the hospital, they told me not to take benzos.
I've tried Melatonin, it helped for 3 nights, and then stopped doing anything. I started Magnesium but it gave me strange effects the next day - strange muscle pain and shakiness. I don't know if that's a sign I shouldn't be taking it.
Does anyone have any out-of-the-ordinary suggestions? I know all about sleep hygiene and what to do and not do before bedtime.